Krzysztof Dębicki
Krzysztof Dębicki
Mathematical Institute, University of Wrocław, Poland
Zweryfikowany adres z math.uni.wroc.pl - Strona główna
TytułCytowane przezRok
Ruin probability for Gaussian integrated processes
K Dȩbicki
Stochastic Processes and their Applications 98 (1), 151-174, 2002
972002
Exact Overflow Asymptotics for Queues with Many Gaussian Inputs
K Debicki, M Mandjes
Journal of Applied Probability 40, 704-720, 2003
652003
A note on LDP for supremum of Gaussian processes over infinite horizon
K Dȩbicki
Statistics & probability letters 44 (3), 211-219, 1999
431999
Queues and Lévy fluctuation theory
K Dębicki, M Mandjes
Springer, 2015
422015
Asymptotics of supremum distribution of a Gaussian process over a Weibullian time
M Arendarczyk, K Debicki
Bernoulli 17 (1), 194-210, 2011
422011
A note on transient Gaussian fluid models
K Dębicki, T Rolski
Queueing Systems 41 (4), 321-342, 2002
422002
On the supremum from Gaussian processes over infinite horizon
K Debicki, Z Michna, T Rolski
PROBABILITY AND MATHEMATICAL STATISTICS-WROCLAW UNIVERSITY 18, 83-100, 1998
411998
Extremes of vector-valued Gaussian processes: Exact asymptotics
K Dȩbicki, E Hashorva, L Ji, K Tabiś
Stochastic Processes and their Applications 125 (11), 4039-4065, 2015
382015
On the infimum attained by the reflected fractional Brownian motion
K Dębicki, KM Kosiński
Extremes 17 (3), 431-446, 2014
372014
Generalized Pickands constants and stationary max-stable processes
K Dȩbicki, S Engelke, E Hashorva
Extremes 20 (3), 493-517, 2017
362017
Simulation of the asymptotic constant in some fluid models
K De¸ bicki, Z Michna, T Rolski
Taylor & Francis Group 19 (3), 407-423, 2003
362003
Tail asymptotics of supremum of certain Gaussian processes over threshold dependent random intervals
K Dębicki, E Hashorva, L Ji
Extremes 17 (3), 411-429, 2014
352014
Extremes of multidimensional Gaussian processes
K Dębicki, KM Kosiński, M Mandjes, T Rolski
Stochastic Processes and their Applications 120 (12), 2289-2301, 2010
322010
A note on upper estimates for Pickands constants
K Dȩbicki, P Kisowski
Statistics & Probability Letters 78 (14), 2046-2051, 2008
322008
Quasi-product forms for Lévy-driven fluid networks
K Dębicki, AB Dieker, T Rolski
Mathematics of Operations Research 32 (3), 629-647, 2007
322007
A Gaussian fluid model
K Debicki, T Rolski
Queueing Systems 20 (3-4), 433-452, 1995
321995
On–off fluid models in heavy traffic environment
K Dębicki, Z Palmowski
Queueing systems 33 (4), 327-338, 1999
301999
Extremes of a class of nonhomogeneous Gaussian random fields
K Debicki, E Hashorva, L Ji
The Annals of Probability 44 (2), 984-1012, 2016
272016
On Generalised Piterbarg Constants.
L Bai, K Dȩbicki, E Hashorva, L Luo
Methodology & Computing in Applied Probability 20 (1), 2018
262018
Traffic with an fBm limit: Convergence of the stationary workload process
K Dębicki, M Mandjes
Queueing Systems 46 (1-2), 113-127, 2004
262004
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20